Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Polkovnikov, Alexander A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:264
Abstract pages:997
Full texts:349
Associate professor
Candidate of physico-mathematical sciences (1997)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 6.01.1971
E-mail:
Keywords: semigroups of analitic functions, branching stochastic processes.

Subject:

Semigroups of analitic functions, Branching stochastic processes.


http://www.mathnet.ru/eng/person51592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/618799

Publications in Math-Net.Ru
1996
1. V. V. Goryainov, A. A. Polkovnikov, “On limit probability distributions for subcritical branching processes”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  417–425  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:2 (1997), 352–359  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022